Duke Mathematical Journal

Curves on generic Kummer varieties

Gian Pietro Pirola

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 59, Number 3 (1989), 701-708.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077308164

Digital Object Identifier
doi:10.1215/S0012-7094-89-05931-0

Mathematical Reviews number (MathSciNet)
MR1046744

Zentralblatt MATH identifier
0717.14021

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 14H10: Families, moduli (algebraic) 14K99: None of the above, but in this section

Citation

Pirola, Gian Pietro. Curves on generic Kummer varieties. Duke Math. J. 59 (1989), no. 3, 701--708. doi:10.1215/S0012-7094-89-05931-0. https://projecteuclid.org/euclid.dmj/1077308164


Export citation

References

  • [1] M. de Franchis, Un teorema sulle involuzioni irrazionali, Rend. Circ. Mat. Palermo 36 (1913), 368.
  • [2] A. Howard and A. Sommese, On the theorem of de Franchis, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 10 (1983), no. 3, 429–436.
  • [3] D. Mumford, Prym varieties. I, Contributions to Analysis (a collection of papers dedicated to Lipman Bers), Academic Press, New York, 1974, pp. 325–350.
  • [4] G. Xiao, Irregularity of surfaces with a linear pencil, Duke Math. J. 55 (1987), no. 3, 597–602.